Relations between the radii of the inscribed and circumscribed spheres of a closed, convex surface
Doklady Akademii Nauk, Tome 148 (1963) no. 2, pp. 268-270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_148_2_a6,
author = {V. K. Ionin},
title = {Relations between the radii of the inscribed and circumscribed spheres of a closed, convex surface},
journal = {Doklady Akademii Nauk},
pages = {268--270},
year = {1963},
volume = {148},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_148_2_a6/}
}
V. K. Ionin. Relations between the radii of the inscribed and circumscribed spheres of a closed, convex surface. Doklady Akademii Nauk, Tome 148 (1963) no. 2, pp. 268-270. http://geodesic.mathdoc.fr/item/DAN_1963_148_2_a6/